×

General order Newton-Padé approximants for multivariate functions. (English) Zbl 0513.41008


MSC:

41A21 Padé approximation
41A63 Multidimensional problems
41A05 Interpolation in approximation theory
41A20 Approximation by rational functions
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Berezin, J., Zhidkov, N.: Computing methods I. New York: Addison Wesley 1965 · Zbl 0122.12903
[2] Claessens, G.: On the Newton-Padé approximation problem. J. Approximation Theory22(2), 150-160 (1978) · Zbl 0386.41002
[3] Claessens, G.: On the structure of the Newton-Padé table. J. Approximation Theory22(4), 304-319 (1978) · Zbl 0383.41012
[4] Claessens, G.: Some aspects of the rational Hermite interpolation table and its applications. Ph. D. University of Antwerp, Belgium, 1976 · Zbl 0376.65003
[5] Gasca, M., Maeztu, J.: On Lagrange and Hermite interpolation in ? k . Numer. Math.39, 1-14 (1982) · Zbl 0457.65004
[6] Levin, D.: General order Padé-type rational approximants defined from double power series. J. Inst. Math. Appl.18, 1-8 (1976) · Zbl 0352.41015
[7] Maeztu, J.: Interpolation de Lagrange y Hermite en ? k . Ph. D. University of Granada, Spain, 1979
[8] Salzer, H.E.: Note on osculatory rational interpolation. Math. Comput.16, 486-491 (1962) · Zbl 0178.51505
[9] Warner, D.: Hermite interpolation with rational functions. Ph. D. University of California, San Diego, 1974
[10] Werner, H.: Remarks on Newton type multivariate Interpolation for subsets of grids. Computing25, 181-191 (1980) · Zbl 0419.65005
[11] Wuytack, L.: On the osculatory rational interpolation problem. Math. Comput.29(131), 837-843 (1975) · Zbl 0307.65014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.